Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1987, Volume 26, Number 2, Pages 191–203 (Mi al1976)  

This article is cited in 3 scientific papers (total in 4 papers)

On a conjecture of Shelah

K. Zh. Kudaibergenov


Full text: PDF file (3145 kB)

Bibliographic databases:

Citation: K. Zh. Kudaibergenov, “On a conjecture of Shelah”, Algebra Logika, 26:2 (1987), 191–203

Citation in format AMSBIB
\Bibitem{Kud87}
\by K.~Zh.~Kudaibergenov
\paper On a conjecture of Shelah
\jour Algebra Logika
\yr 1987
\vol 26
\issue 2
\pages 191--203
\mathnet{http://mi.mathnet.ru/al1976}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=964925}


Linking options:
  • http://mi.mathnet.ru/eng/al1976
  • http://mi.mathnet.ru/eng/al/v26/i2/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. Zh. Kudaibergenov, “Small Extensions of Models of $o$-Minimal Theories and Absolute Homogeneity”, Siberian Adv. Math., 18:1 (2008), 118–123  mathnet  crossref  mathscinet
    2. K. Zh. Kudaibergenov, “Cardinalities of definable sets in superstructures over models”, Siberian Adv. Math., 20:1 (2010), 58–67  mathnet  crossref  mathscinet
    3. K. Zh. Kudaibergenov, “Generalized o-minimality for partial orders”, Siberian Adv. Math., 23:1 (2013), 47–60  mathnet  crossref  mathscinet  elib
    4. B. S. Baizhanov, B. Sh. Kulpeshov, T. S. Zambarnaya, “A.D. Taimanov and model theory in Kazakhstan”, Sib. elektron. matem. izv., 17 (2020), 1–58  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:13
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021